# SDR SIMA201136309

- Difficulty date: December 23, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145248
- Aircraft time: 26,283 hours, 23,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR PROXIMITY STRIP INOP SEAT 5 & 6.  DEFERRED PER MEL 33-30, M PROCEDURE C/W.
